# SDR FDEA201903140614

- Difficulty date: March 14, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE  (WING SIDE) ACTUATOR   INBOARD HOLE BORE CORROSION CORROSION AT LEFT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE)   ACTUATOR INBOARD HOLE BORE  (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT   AS PER MD-11 CMM 57-44-08 OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED   AS PER MD-11 CMM 57-44-08 AND E.A. # : 1-5750-T0345818 P1 STEP 1D. TITLE : WINGS-FLIGHT   SURFACES-EO 1-5750-7-5002-LH WING- OUTBD FLAP INBD HINGE (WING SIDE)- CORROSION   REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO E.A. # : 1-5750-T0345818 P1   AND SNRM NO. N00311 FOR WORK DETAILS.
